Գլխավոր Uncategorized Patients almost lose eyesight after Avastin injection, checked out of hospital

Patients almost lose eyesight after Avastin injection, checked out of hospital

3
0

22131
Patients who almost lost their eyesight after Avastin injections have been checked out of the Ophthalmological Center after S. V. Malayan, the Center’s deputy director Zara Malayan told NEWS.am Medicine.

Six people almost lost their eyesight after taking the Swiss Roche company’s Avastin drug. The patients’ relatives claimed that the patients had trouble differentiating between light and dark after the drug injection. The Center’s administration announced that an intestinal bacterium had been found in the drug, while Natali Pharm said Avastin was not designed for intravitreal injection.

Avastin is an anti-cancer drug and is used exclusively for the treatment of oncological diseases (colon cancer, breast cancer, lung cancer, ovarian cancer, cervical cancer, etc.). The appropriate instructions are posted on the official website of the Scientific Center of Drug and Medical Technology Expertise. Experts link ophthalmologists’ use of Avastin to the fact that the main impacting substance of the drug is bevacizumab, the therapeutic impact of which is similar to ranibizumab (under trade name Lucentis), which is used in ophthalmology, but is at least three times more expensive than Avastin.